# SDR A6WA200740018

- Difficulty date: January 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ANGLE AT FS 484 RBL 27 CRACKED APPROXIMATELY .25 INCHES LONG.  MAINTENANCE REMOVED AND REPLACED CLIP IAW CRJ SRM 51-42-06 AND 51-42-21.  (M)
